# SDR 95FDEA01554

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 727-25
- Aircraft serial: 18285
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 447
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR 26L BS 447.  REMOVED CRACKED STR SECTIONS AT BS 447 STR 26L AND REPAIRED PER FEDEX SRM 53-10-3.
